# SDR CA970603018

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 865001000
- Condition: Smoking
- Location: Element
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: H, F

## Discrepancy

(CAN) REAR GALLEY STARBOARD SIDE OVEN ELEMENT RED HOT AND SMOKING. FIRE EXTINGUISHER USED AND CIRCUIT BREAKER PULLED. OVEN REPLACED.
